# SDR SWIA972079

- Difficulty date: November 6, 2000
- Submitted: November 7, 2000
- Operation: Air carrier
- Aircraft: N269UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120194
- Aircraft time: 26,071 hours, 27,192 cycles
- Engine: Pwa PW118
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fcu
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CONTROL FAULT WHEN FLAPS WERE SELECTED 45 DEGREES.  RERACKED FCU.  OPS CHECKS GOOD IAW 27-00-00.
